# SDR SIMA20160320001

- Difficulty date: March 20, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N639AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145182
- Aircraft time: 39,092 hours, 35,317 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 14567005413
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MBV INSPECTION, QA FOUND A CRACK ON THE LT WING RIB 5.  ACFT WAS REMOVED FROM SERVICE FOR MBV INSPECTION & WILL BE RETURNED TO SERVICE AFTER MBV INSPECTION.  R & R LT WING RIB 5 IAW ERS-EM-57MR-592.  REPAIR MATERIALS, RIB 5 PN 145-67083-601.
